# SDR SWAA2021082510261

- Difficulty date: August 13, 2020
- Submitted: August 25, 2021
- Operation: Air carrier
- Aircraft: N8649A
- Make and model: Boeing 737-8H4
- Aircraft serial: 42527
- Aircraft time: 20,784 hours, 9,230 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 847-867
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO RT TRANS-ANGLE CORR. STA 847 TO 867 / REMOVED & REPLACED R/H TRANS ANGLE STA 847+. 867. REF. SRM-51-40-02
